# SDR SWAA2018121827693

- Difficulty date: December 10, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 49,074 hours, 28,946 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 3 CORRODED INSIDE LOWER CROWN AREA BETWEEN BS 709 TO BS 724.  R&R SEAT TRACK PER SRM.
